de | en


2004 · 2005 · 2006 · 2007 · 2008 · 2009 · 2010 · 2011 · 2012 · 2013 · 2014 · 2015 · 2016 · Suche · BibTeX

Publikationen 2008


Ilka Agricola, Thomas Friedrich
3-Sasakian manifolds in dimension seven, their spinors and G_2 structures - 0812.1651, 2008

Ilka Agricola, Thomas Friedrich, Mario Kassuba
Eigenvalue estimates for Dirac operators with parallel characteristic torsion
Diff. Geom. Appl. 26 (2008), 613-624, 2008

Björn Andreas, Gottfried Curio
Standard models from heterotic string theory
Adv.Theor.Math.Phys., 12:1095, 2008

Teresa Arias-Marco
Flat locally homogeneous affine connections with torsion on 2-dimensional manifolds
Note di Matematica, 28(suppl. 1):37 - 47, 2008

Immanuel Asmus
Duality between Hyperbolic and de Sitter Geometry
J. Geom., 96(1-2):11-40, 2008

Werner Ballmann, Jochen Brüning, Gilles Carron
Regularity and index theory for Dirac-Schrödinger systems with Lipschitz coefficients
J. Math. Pures Appl. 89 (2008), 429 - 476, 2008

Christian Bär, Frank Pfäffle
Path integrals on manifolds by finite dimensional approximation
J. reine angew. Math., 625:29-57, 2008

Pierre Bayard, Oliver C Schnnürer
Entire spacelike hypersurfaces of constant Gauß curvature in Minkowski space
J. Reine Angew. Math., 2008

Jochen Brüning, Sergey Dobrokhotov, Roman Nekrasov, Anton Shafarevich
Propagation of Gaussian wave packets in thin periodic quantum waveguides with nonlocal nonlinearity (Russian)
Teoret. Mat. Fiz. 155 (2008), no. 2, 215--235; translation in Theoret. and Math. Phys. 155, no. 2, 689 – 707, 2008

Jochen Brüning, Sergey Dobrokhotov, Roman Nekrasov, Timur Tudorovskiy
Quantum dynamics in a thin film. I. Propagation of localized perturbations
Russ. J. Math. Phys. 15, 1 - 16, 2008

Jochen Brüning, Vladimir Geyler, Konstantin Pankrashkin
Spectra of self-adjoint extensions and applications to solvable Schrödinger operators
Rev. Math. Phys. 20 (2008), 1 - 70, 2008

Jochen Brüning, Valery Grikurov
Numerical simulation of electron scattering by nanotube junctions
Russ. J. Math. Phys. 15, 17 - 24, 2008

Jochen Brüning
Leonhard Euler in Berlin (Russian)
Uspekhi Mat. Nauk 63, no. 3 (381), 169--190; translation in Russian Math. Surveys 63, no. 3, 579 – 601, 2008

Peter G Doyle, Juan Pablo Rossetti
Isospectral hyperbolic surfaces have matching geodesics
New York J. Math., 14:193 - 204, 2008

K Ecker
A relation between entropy montonicity and Harnack inequalities
Comm. in Analysis and Geometry, 2008

K Ecker, D Knopf, L Ni, P.Topping
Local monotonicity and mean value formulas for evolving Riemannian manifolds
Journal f\"ur die Reine und Angewandte Mathematik, 2008

J Eisner, M Kucera, M Väth
Global bifurcation of a reaction-diffusion system with inclusions

P Exner, O Post
Quantum networks modelled by graphs
In Quantum Few-Body Systems, volume 998 of AIP Conf. Proc., pages 1--17, Amer. Inst. Phys., 2008

Damien Gayet, Frederik Witt
Deformations of associative submanifolds with boundary
arXiv:0802.1283v2 [math.DG], 2008

Nicolas Ginoux
A short survey on the spectrum of the Dirac operator on compact Riemannian spin manifolds

Nicolas Ginoux, Georges Habib
Geometric aspects of transversal Killing spinors on Riemannian flows
Abh. Math. Sem. Univ. Hamburg, 2008

Nicolas Ginoux, Georges Habib
Remarks on transversal Killing spinors
C. R. Acad. Sci. Paris S\'er. I Math., 346(11-12):657-659, 2008

Nicolas Ginoux
The spectrum of the Dirac operator on SU2/Q8
Manuscripta Math., 125(3):383--409, 2008

G Huisken, C Sinestrari
Mean curvature flow with surgeries of two-convex hypersurfaces
Inventiones Mathematicae, 2008

Nathan Ilten
One-Parameter toric deformations of cyclic quotient singularities.
arXiv:math.AG.0801.2370, 2008

Nathan Ilten
P-Resolution fans and versal component dimension for cyclic quotient singularities.
arXiv:math.AG.0801.2900, 2008

Hwajeong Kim
Unstable minimal surfaces in manifolds
to appear in Elem. Geom., 2008

Dennis Koh
The evolution equation for closed magnetic geodesics
Universitätsverlag Potsdam, 2008

D Lenz, N Peyerimhoff, O Post, I Veselić
Continuity properties of the integrated density of states on manifolds
Japanese Journal of Mathematics, 3:121-161, 2008

F Lledó, O Post
Eigenvalue bracketing for discrete and metric graphs
J. Math. Anal. Appl., 348(2):806--833, 2008

F Lledó, O Post
Existence of spectral gaps, covering manifolds and residually finite groups
Rev. Math. Phys., 20:199--231, 2008

O Post
Equilateral quantum graphs and boundary triples
In Exner, P. and Keating, J. P. and Kuchment, P. and Sunada, T. and Teplayaev, A. (ed.), Analysis on Graphs and its Applications, volume 77 of Proc. Symp. Pure Math., pages 469--490, Amer. Math. Soc., 2008

Juan Pablo Rossetti, Dorothee Schüth, Martin Weilandt
Isospectral orbifolds with different maximal isotropy orders
Ann. Glob. Anal. Geom., 34(4):351-366, 2008

Oliver C Schnürer, Felix Schulze
Self-similarly expanding networks to curve shortening flow
Ann. Sc. Norm. Super. Pisa Cl. Sci., 2008

Dorothee Schüth
Integrability of geodesic flows and isospectrality of Riemannian manifolds
Math. Z., 260(3):595-613, 2008

Christoph Stephan
Gauge unification in noncommutative geometry
Europhys. Lett., 84:51003, 2008

Christoph Stephan, Jan-Hendrik Jureit
Finding the standard model of particle physics: A combinatorial problem
Comput. Phys. Commun., 178:230-247, 2008

Christoph Stephan, Jan-Hendrik Jureit
On a classification of irreducible almost-commutative geometries. IV
J. Math. Phys., 49:033502, 2008

M Väth
Continuity of single- and multivalued superposition operators in generalized ideal spaces of measurable vector functions

Frederik Witt
Calabi-Yau Manifolds with B-Fields
Rend.Sem.Mat.Univ.Pol. Torino, 66(1):55-75, 2008